# SDR ASOA201611076136

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,962 hours, 24,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED FS 1000-1031.  COMPLIED WITH EC/TC 700-53-0356 AND REO 670-53-029.
